# SDR DALA2015030901991

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON PREVIOUS REPAIR DOUBLER OF INBD FIXED AT LT WING INBD FLAP.  DOUBLER WAS REPLACED IAW SRM 57-03D, PAR II, FIG 11 AND ATTENDED WITH OPN 1031.  LP1851626.
